Skip to Content
Mathematics
home > return to last page

Walter Morris

Professor

Office: Exploratory Hall, Room 4207

Phone: (703) 993-1481

Fax: (703) 993-1491

E-mail: wmorris@gmu.edu

Personal Homepage:

math.gmu.edu/~wmorris/

Education

  • Ph.D., 1986, Cornell University, Operations Research

  • B.S., 1980, Iowa State University, Mathematics

Research

  • Optimization

  • Combinatorics

Selected Publications

  • Efficient Computation of a Canonical Form for a Generalized P-Matrix, to appear in Mathematical Programming.
  • Chromatic Numbers of Copoint Graphs of Convex Geometries, (with J. Beagley), Discrete Mathematics 331 (2014), 151-157.
  • On Minkowski Sums of Simplices, (with G. Agnarsson), Annals of Combinatorics 13 (2009), 271-287.
  • Finite Sets as Complements of Finite Unions of Convex Sets, (with J. Lawrence), Discrete and Computational Geometry 42 (2009), 206-218.

Selected Presentations

  • A Mihalisin-Klee Theorem for Fans, AMS sectional meeting, Washington, DC, March 2015.
  • Chromatic Numbers of Copoint Graphs of Convex Geometries, AMS sectional meeting, Ames, Iowa, April 2013.
  • Efficient Computation of a Canonical Form for a Generalized P-Matrix, AMS sectional meeting, Boulder, Colorado, April 2013.
  • P-matrix Linear Complementarity Problem: Survey of Complexity Results, Dagstuhl Seminar on Equilibrium Computation, April 2010.

 

   
Department Home